# SDR F3LA200700268

- Difficulty date: September 30, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 15,112 hours, 7,130 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED EMERGENCY EXIT LIGHTS CONNECTOR 7260VC8 BROKEN.  REMOVED AND REPLACED ELECTRICAL CONNECTOR 7260VC8 IN AFT CABIN EMERGENCY PATH FLOOR LIGHTING SYSTEM IAW AMM 33-51-08 P004, FIG 2.  COMPLIED WITH OPERATIONAL TEST OF THE EMERGENCY LIGHTING IN THE CABIN BY THE EMERGENCY EXIT LT SWITCH.  NO DEFECTS NOTED.  PERFORMED THE OPERATIONAL TEST OF THE EMERGENCY LIGHTING IN THE CABIN BY THE "EMERGENCY EXIT LT" SWITCH IAW 33-51-00-710-008.  NO DEFECTS NOTED.
